# SDR AALA006081

- Difficulty date: April 27, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Row 15-18
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY IN SEAT LIGHTS INOPERATIVE ROW 15-18 DEF.  REMOVED AND REPLACED SUPPLY PACK, OPS CHECK GOOD.  (M)
